# SDR UALA2011061702986

- Difficulty date: June 17, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 73,372 hours, 21,368 cycles
- Engine: Pwa PW2037
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Condition: Faulted
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEFUELING OF CENTER TANK FROM 11.4 BOTH CENTER TANK PUMPS SHUTOFF AT 8.5 LBS OF FUEL.  CYCLED PUMP SWITCHES, NO HELP.  SUSPECT AUTO SHUTOFF SYSTEM FAULT.  PERFORMED TEST PER MM.  SUSPECT RIGHT OVERRIDE BOOST PUMP PRESSURE SWITCH S10011.  REPLACED RIGHT CTR PUMP PRESSURE SWITCH.  LEAK AND OPS CHECKED NORMAL.
